RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 12, Pages 77–102 (Mi msb1097)  

The problem of cutting subspaces

M. D. Kovalev


Abstract: This paper treats a natural and simply formulated problem in multidimensional geometry and linear algebra that has apparently escaped the attention of investigators. The author arrived at this problem in reflecting over a question posed by L. D. Ivanov. The greater attention is given to the geometric case of a real linear space. In this case the results are far from definitive, in contrast to the case of a linear space over the field of complex numbers.

Full text: PDF file (2734 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:2, 455–476

Bibliographic databases:

UDC: 514+512.642
MSC: 14N10, 15A99
Received: 23.01.1992

Citation: M. D. Kovalev, “The problem of cutting subspaces”, Mat. Sb., 183:12 (1992), 77–102; Russian Acad. Sci. Sb. Math., 77:2 (1994), 455–476

Citation in format AMSBIB
\Bibitem{Kov92}
\by M.~D.~Kovalev
\paper The problem of cutting subspaces
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 12
\pages 77--102
\mathnet{http://mi.mathnet.ru/msb1097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1213364}
\zmath{https://zbmath.org/?q=an:0816.14024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994SbMat..77..455K}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 2
\pages 455--476
\crossref{https://doi.org/10.1070/SM1994v077n02ABEH003450}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NF83500012}


Linking options:
  • http://mi.mathnet.ru/eng/msb1097
  • http://mi.mathnet.ru/eng/msb/v183/i12/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:204
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020